MathSciNet Relay Station
MathSciNet bibliographic data
MR2051146 54C65 (54A20)
Garcia-Ferreira, S.; Sanchis, M. Weak selections and pseudocompactness. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1823–1825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement